# SDR RAIA00110007

- Difficulty date: October 19, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 11,871 hours, 13,023 cycles
- System (JASC): 2700 · Flight Control System
- Part: Vane
- Part number: C850176
- Part serial: 295
- Condition: Inoperative
- Part time: 14,299 hours, 15,008 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7214-STL-RIGHT STALL CAPTION ILLUMINATED DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE RIGHT STALL VANE.
